Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

283 Publications


2012 | Journal Article | IST-REx-ID: 243
Browning TD, Heath Brown R. 2012. Quadratic polynomials represented by norm forms. Geometric and Functional Analysis. 22(5), 1124–1190.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2803
De Lózar A, Mellibovsky F, Avila M, Hof B. 2012. Edge state in pipe flow experiments. Physical Review Letters. 108(21).
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2904   OA
Pausinger F. 2012. Weak multipliers for generalized van der Corput sequences. Journal de Theorie des Nombres des Bordeaux. 24(3), 729–749.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2911
Edelsbrunner H, Ivanov A, Karasev R. 2012. Open problems in discrete and computational geometry. Automatic Control and Computer Sciences. in print.
View
 

2012 | Preprint | IST-REx-ID: 2928   OA
Kolmogorov V, Schoenemann T. 2012. Generalized sequential tree-reweighted message passing. arXiv.
View | Download (ext.) | arXiv
 

Filters and Search Terms

year=2012

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed